# SDR DALA13032043151

- Difficulty date: June 21, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 23,483 hours, 12,318 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE INDICATES CRACK, FRAME 29, STR 41L AT EXISTING TEMPORARY REPAIR OF LIGHTNING STRIKE.  FASTENER REMOVED AND HOLE REAMED TO .254 IAW SRM 53-21-11 HOLE REAMED TO .312 IAW SRM 53-21-11.  PERFORMED BHEC INSPECTION IAW SRM 53-21-11.  NO DISCREPENCIES FOUND TURNED BUSHING, ALODINED BORE SURFACES IAW SRM 53-00-11 AND 53-21-11.   INSTALLED REPAIR BUSHING IN SKIN IAW SRM 53-00-11 AND 53-21-11.
